| Catalog Number |
15-213 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
06/15/2009
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reason for reoperation: capsular contracture baker grade ii/iii.
Event or Problem Description
Patient reported "firm and looks abnormal due to capsular contracture".Later healthcare professional reported "capsular contracture baker grade ii/iii" and "moderately thick capsule".This record is for the right side.Device was explanted and replaced.Device will be returned.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a6, b5, b7.
Event or Problem Description
Patient reported "firm and looks abnormal due to capsular contracture".Later, healthcare professional reported "capsular contracture baker grade ii/iii" and "moderately thick capsule".Later, healthcare professional reported "capsular contracture baker grade iii/iv".This record is for the right side.Device was explanted.